I have been experiencing a hot flushed face around the same time everyday. Around noon time, usually after I eat. I have taken my BP a couple of time when this happens and it is high. Highest was 160/100. It usually comes down within a half an hour. Otherwise, my readings have been really good. Aver. 110/75 ish. I am on 10mg Nadalol and 5 mg Licinipril. I have been taking this since March. Anyone have any idea what might be going on???
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...